Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Continuous bleeding on using Mist tablets for abortion, pelvic USG recommended. Pregnancy chance?

Hello doctor my name is Sayka Abid, 35 yrs. old. i had done my abortion by using a Mist... tablets of 5 pills consulting with my gynac. my regular period was on 29th of November 2012 that i missed. So i consult to my gynac. She preferred to go with MIspor.. .tablets. i had took first pill on 5th Dec at 1.00 pm after 48 hours i took another 2 pills of 200 mg by orally on the same time on 7th Dec. 2012 after 4 hours gap again i had 1 pill then next day 8th Dec. 2012 i had the remaining one. my bleeding was started on 6th Dec. evening, then on 7th Dec. its not gone that much but after 8th Dec. its bleeding heavily. after 4 to 5 day bleeding is not heavily but its still bledding till now i.e. on 19th Dec. My doctor suggest me to with USG Pelvic sonography . Is she guide me perfectly or she is just misguide me. After the heavy bleeding is it possibility of my pregnancy.
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mar 2013
Hello Sayka
Your doctor would have given you the pills in proper dosage and prescription, as you mentioned that she is a gynec.
Sometimes, after medical abortion, the bleeding might persist for a week or two.
Which is the case with you.
However, there is only one way to know if the procedure is complete, and that is , by having a pelvic sonography.
She is absolutely right about this.
MEdical abortion, like any other medical procedure, has its own failure rate, although less.
SO you should have a pelvic scan to confirm that no tissue has remained inside
Sometimes, the procedure is complete, but minor spotting might go on for a few days, so do not worry.
Have faith in your doctor and proceed as per the advice given.
Take care.
Answered: Wed, 2 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor